# SDR AWXA200201124

- Difficulty date: November 15, 2002
- Submitted: November 15, 2002
- Operation: Air carrier
- Aircraft: N655AW
- Make and model: Airbus A320-232
- Aircraft serial: 1075
- Aircraft time: 11,719 hours, 4,618 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Part number: 350E0177271616
- Part serial: E0002630
- Condition: Malfunctioned
- Location: Zone 120
- Part time: 11,719 hours, 4,618 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FLT 0179 - ON TAKEOFF ROLL AT LAS EN ROUTE FOR MEX AFTER 80 KTS RECEIVED AUTO CALLOUT  "RETARD THROTTLE" MESSAGE HEARD 3-TIMES, ABORTED TAKEOFF (2ND TIME), RETURNED TO GATE. MAINTENANCE REMOVED AND REPLACED BOTH NR 1 AND 2 FLT WARNING COMPUTERS IAW AWA, OPERATIONAL TEST WAS GOOD.   VENDOR TEST OF FLT WARNING COMPUTER CONFIRMED FAILURE OF UNIT, UNIT FAILED DISCRETE INPUT TEST FOR INPUT CARDS NR 1 & 2, FAILURE WAS DUE TO A DEFECTIVE INPUT NR 2 BOARD. REPLACED DEFECTIVE INPUT NR 2 BOARD. ALSO CONFIRMED FAILURE OF FLT WARNING COMPUTER FOR UNIT FAILING OUTPUT TEST, FAILURE WAS DUE TO DEFECTIVE OUTPUT SRU, REPLACED OUTPUT SRU. PARTS REPAIRED IAW CMM.
